Is this your profile?
Claim your Citation Index profile in order to display more information about you and gain access to Libraries services. Just create or connect your ORCID iD.
1990 journal article
Bulletin of the Australian Mathematical Society, 42(3), 437–446.
1989 journal article
Generalized differentiability for a class of nondifferentiable operators with applications to nonsmooth optimization
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 47(1), 114–132.